# SDR UPS01437303

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H SIDE BS 1480 B/H FASTENER HOLE #11 FOUND CRACKED AT B/H LONGERON EXTENSION FITTING, FUSELAGE SKIN AND B/H CHORD, PLS REFER TO ATT SKETCH FOR DETAILS.     RH BS1480 B/H HOL #11 AT LONGERON EXTERSION FTG, FX SKIN & B/H CHORD CRACKS REMOVED. BUSH INSTALLED IN LONGERON EXTERSION, SKIN & CHORD HOLE #11 PLAN A BUSH REPAIRED AS PER SB 747-53A2390. CWPC NO. RCBR017 TASH 057 ATT. RADIUS FILLER INSTALLED TO RH #11 HOLE ON THE LONGERON EXTERSION FTG AS PER RS R53-43-34702 & EO B747-5310-15717-A
